# SDR AALA202505281938

- Difficulty date: May 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 24,565 hours, 9,706 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 4R SLIDE SHOWING ARMED AFTER DISARMED AT GATE.  "SLIDE" WENT AWAY BRIEFLY AT GATE, THEN REAPPEARED AND STAYED ON. MAINTENANCE REPLACED PROXIMITY SWITCHES 7WN2 (AALA202505287598) AND 17WV2 (AALA202505281938) PER AMM 52-73-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
